MathSciNet Relay Station
MathSciNet bibliographic data
MR2765472 47H10 (49J53 54H25 90C33 91B50)
Khanh, Phan Quoc; Quan, Nguyen Hong Intersection theorems, coincidence theorems and maximal-element theorems in GFC-spaces. Optimization 59 (2010), no. 1, 115–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement